# SDR GAIA00454

- Difficulty date: August 7, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT TIMCO/OSC MAINTENANCE FACILITY, FOUND FRAME DENTED BELOW STRINGER S16L AT BS 1166, REF N/R NR 20388.  REPAIRED FRAME AND DOUBLER AT BS 1166 IAW B727 SRM 51-40-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
